# SDR SIMA200922601

- Difficulty date: August 14, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 13,352 hours, 12,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 08799
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PHASE 3A INSPECTION FOUND LEFT EXTERIOR LOWER EMERGENCY LIGHT TO BE INOPERABLE.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BATTERY AND CHARGER IAW CMM 33-50-04.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
